Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS
HTML articles powered by AMS MathViewer

by Pierre Raphaël and Jeremie Szeftel PDF
J. Amer. Math. Soc. 24 (2011), 471-546 Request permission

Abstract:

We consider the 2-dimensional focusing mass critical NLS with an inhomogeneous nonlinearity: $i\partial _tu+\Delta u+k(x)|u|^{2}u=0$. From a standard argument, there exists a threshold $M_k>0$ such that $H^1$ solutions with $\|u\|_{L^2}<M_k$ are global in time while a finite time blow-up singularity formation may occur for $\|u\|_{L^2}>M_k$. In this paper, we consider the dynamics at threshold $\|u_0\|_{L^2}=M_k$ and give a necessary and sufficient condition on $k$ to ensure the existence of critical mass finite time blow-up elements. Moreover, we give a complete classification in the energy class of the minimal finite time blow-up elements at a nondegenerate point, hence extending the pioneering work by Merle who treated the pseudoconformal invariant case $k\equiv 1$.
References
Similar Articles
Additional Information
  • Pierre Raphaël
  • Affiliation: Institut de Mathématiques de Toulouse, Université Paul Sabatier, 118 route de Narbonne, 31062 Toulouse, France
  • Email: pierre.raphael@math.univ-toulouse.fr
  • Jeremie Szeftel
  • Affiliation: Département de Mathématiques et Applications, École Normale Supérieure, 45 rue d’Ulm, 75 005 Paris, France
  • MR Author ID: 712495
  • Email: jeremie.szeftel@ens.fr
  • Received by editor(s): January 4, 2010
  • Received by editor(s) in revised form: September 2, 2010
  • Published electronically: December 2, 2010
  • Additional Notes: The first author was supported by the French Agence Nationale de la Recherche, ANR jeunes chercheurs SWAP and by ANR OndeNonLin
    The second author was supported by the French Agence Nationale de la Recherche, ANR jeunes chercheurs SWAP
  • © Copyright 2010 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 24 (2011), 471-546
  • MSC (2010): Primary 35B35, 35B44; Secondary 35Q41, 35Q55
  • DOI: https://doi.org/10.1090/S0894-0347-2010-00688-1
  • MathSciNet review: 2748399